# SDR DHL2001708009

- Difficulty date: July 21, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 DETECTOR CIRCUIT GRD WAS ILLUMINATED ON TAXI OUT FROM MCO. FOUND NR 1 ENG LOOP TOUCHING A BRACKET. REPOSITIONED LOOP. SYS NOW OPS  CHECK NORMAL PER M/M 26-11-0.
